# SDR DXTA2009052803670

- Difficulty date: May 28, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 8,212 hours, 6,825 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAN EACH ENGINE SEPEREATELY FOR TROUBLESHOOTING AND COULD NOT GET ANY FAULTS.  REMOVED, INSPECTED AND CLEANED THE WATER SOCK. RAN ENGINES AGAIN WITHOUT FAULT. ALL WORK DONE IAW MM 21-51-00. OPS CHECK GOOD.
